On the necessary optimality conditions for systems of neutral type
Differencialʹnye uravneniâ, Tome 10 (1974) no. 10, pp. 1894-1897
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1974_10_10_a17,
author = {M. L. Gusakova},
title = {On the necessary optimality conditions for systems of neutral type},
journal = {Differencialʹnye uravneni\^a},
pages = {1894--1897},
year = {1974},
volume = {10},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1974_10_10_a17/}
}
M. L. Gusakova. On the necessary optimality conditions for systems of neutral type. Differencialʹnye uravneniâ, Tome 10 (1974) no. 10, pp. 1894-1897. http://geodesic.mathdoc.fr/item/DE_1974_10_10_a17/